# SDR FDEA201009173535

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 149N60081
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD HINGE FITTING BUSHING HSG FOUND WORN EXCESSIVELY.    R & R LT MLG MAIN DOOR FWD FITTING ASSY.  REPLACED BY FABRICATION IAW DWG 149N6008, SHT 1, REV B AND INSTALLED IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
